RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 5, Pages 685–716 (Mi izv3422)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic behavior of solutions of differential equations with a small parameter whose systems of “rapid motions” are Hamiltonian

G. S. Makayeva


Full text: PDF file (2299 kB)

Bibliographic databases:
Received: 16.03.1959

Citation: G. S. Makayeva, “Asymptotic behavior of solutions of differential equations with a small parameter whose systems of “rapid motions” are Hamiltonian”, Izv. Akad. Nauk SSSR Ser. Mat., 25:5 (1961), 685–716

Citation in format AMSBIB
\Bibitem{Mak61}
\by G.~S.~Makayeva
\paper Asymptotic behavior of solutions of differential equations with a~small parameter whose systems of ``rapid motions'' are Hamiltonian
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 5
\pages 685--716
\mathnet{http://mi.mathnet.ru/izv3422}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=136829}
\zmath{https://zbmath.org/?q=an:0102.30802}


Linking options:
  • http://mi.mathnet.ru/eng/izv3422
  • http://mi.mathnet.ru/eng/izv/v25/i5/p685

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Samoilenko, “N. N. Bogolyubov and non-linear mechanics”, Russian Math. Surveys, 49:5 (1994), 109–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:148
    Full text:61
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019